MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number RU9ITE-DWC-MP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical conclusion: it has been reported that the wax guard grommet/brass ring has fallen out of an in the ear hearing aid.The grommet did not fall out in the user's ear canal.Since the grommet fell out, user is unable to use a wax guard on the device.There was no harm to the user following the incident.Clinical assessment is that the event did not cause harm to the user.Hearing aids need to have detachable spare parts as wax filters.Therefore, eliminating the risk of a spare parts remaining in the ear canal is not possible.A wax filter can become detached and remain in the user's ear canal when the hearing aid is removed or if the cerustop bushing has become dislodged from excessive force applied during replacements or cleaning of the wax filter.Without bushing, a replaced cerustop is not secure and may fall out in the ear.The wax filter then constitutes a foreign body in the ear canal and should be removed as soon as possible as it can pose an infection risk.The hazard is identified in the risk analysis and mitigated on device design by ensuring that the wax filter cannot be removed without a tool.The user guide includes an instruction on how to replace a wax filter with a tool and to contact the hcp if a foreign object is located in the ear canal.Risk assessment: risks related to mechanical damage / loose parts are generally known, considered in the risk analysis, mitigated and communicated to the user.This risk is deemed to be of an acceptable nature.Device investigation concluded: no device investigation performed as the device was not returned to the manufacturer.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
It was reported that the wax guard grommet has fallen out of an in the ear hearing aid.The grommet did not fall out inside the user's ear canal.Nothing was stuck in the user's ear, user did not sustain any harm from the event.No further follow up is available or expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, , AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20319982
Report Number3005650109-2024-00077
Device Sequence Number8183592
Product Code OSM
UDI-Device Identifier05708296260638
UDI-Public05708296260638
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRU9ITE-DWC-MP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale